Approximation of Certain Classes of Singular Integrals by Algebraic Polynomials

Authors

  • V. P. Motornyi

Abstract

We study the problem of pointwise approximation by algebraic polynomials for classes of functions that are singular integrals of bounded functions. We obtain asymptotically exact estimates of approximations.

Published

25.03.2001

Issue

Section

Research articles

How to Cite

Motornyi, V. P. “Approximation of Certain Classes of Singular Integrals by Algebraic Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 331-45, https://umj.imath.kiev.ua/index.php/umj/article/view/4256.